Abstract and Applied Analysis

The fixed-point property in Banach spaces containing a copy of $c_0$

Maria A. Japón Pineda

Full-text: Open access

Abstract

We prove that every Banach space containing an isomorphic copy of c0 fails to have the fixed-point property for asymptotically nonexpansive mappings with respect to some locally convex topology which is coarser than the weak topology. If the copy of c0 is asymptotically isometric, this result can be improved, because we can prove the failure of the fixed-point property for nonexpansive mappings.

Article information

Source
Abstr. Appl. Anal., Volume 2003, Number 3 (2003), 183-192.

Dates
First available in Project Euclid: 15 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1050426034

Digital Object Identifier
doi:10.1155/S1085337503203055

Mathematical Reviews number (MathSciNet)
MR1980316

Zentralblatt MATH identifier
1037.47040

Subjects
Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10

Citation

Pineda, Maria A. Japón. The fixed-point property in Banach spaces containing a copy of $c_0$. Abstr. Appl. Anal. 2003 (2003), no. 3, 183--192. doi:10.1155/S1085337503203055. https://projecteuclid.org/euclid.aaa/1050426034


Export citation